General Letters in Mathematics

Volume 12 - Issue 2 (5) | PP: 85 - 95 Language : English
DOI : https://doi.org/10.31559/glm2022.12.2.5
270
54

Existence and Ulam stability of solutions for Caputo-Hadamard fractional differential equations

Abduljawad K. Anwar ,
Shayma Adil Murad
Received Date Revised Date Accepted Date Publication Date
8/5/2022 9/6/2022 22/6/2022 13/8/2022
Abstract
In this paper, we study the existence of solutions for fractional differential equations with the Caputo-Hadamard fractional derivative of order 2 (1, 2]. The uniqueness result is proved via Banach’s contraction mapping principle and the existence results are established by using the Schauder’s fixed point theorem. Furthermore, the Ulam-Hyers and Ulam-Hyers-Rassias stability of the proposed equation is employed. Some examples are given to illustrate the results.


How To Cite This Article
Anwar , A. K. & Murad , S. A. (2022). Existence and Ulam stability of solutions for Caputo-Hadamard fractional differential equations. General Letters in Mathematics, 12 (2), 85-95, 10.31559/glm2022.12.2.5

Copyright © 2022, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.